# SDR 99FDEA00079

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torsion Links
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C SHAKES AND DRIFT RIGHT OF CENTER LINE.  NOSE WHEEL STEER INOP.  REMOVED AND REPLACED UPPER AND LOWER TORSION LINKS PER MM 32-21-021-4.  NOSE GEAR STEERING OPER CK GOOD PER MM 32-51-000-5.
